# SDR CA120125014

- Difficulty date: January 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder
- Part number: 471055
- Condition: Cracked
- Location: Nlg
- Part time: 13,583 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILST UNDERGOING AN OVERHAUL THROUGH OUR WORKSHOPS, CRACKS WERE FOUND VISIBLE IN THE CHROME PLATING OF AN INNER CYLINDER. THE CHROME MATERIAL WAS REMOVED AND THERE WAS EVIDENCE OF EXCESSIVE HEAT BENEATH. MAG PARTICLE INSPECTION REVEALED CRACKS INTO THE UPPER OUTER DIAMETER AND ON THE THRUST FACE.
